<--- Back to Details
First PageDocument Content
Mathematical analysis / Geometry / Mathematics / Riemann surfaces / Complex manifolds / Differential geometry / Dynamical systems / Complex analysis / Teichmller space / Quadratic differential / Translation surface / Foliation
Date: 2016-04-27 12:14:32
Mathematical analysis
Geometry
Mathematics
Riemann surfaces
Complex manifolds
Differential geometry
Dynamical systems
Complex analysis
Teichmller space
Quadratic differential
Translation surface
Foliation

doi: jmdJ OURNAL OF M ODERN DYNAMICS V OLUME 8, N O. 1, 2014, 61–73 LOCI IN STRATA OF MEROMORPHIC QUADRATIC DIFFERENTIALS

Add to Reading List

Source URL: jgrivaux.perso.math.cnrs.fr

Download Document from Source Website

File Size: 193,51 KB

Share Document on Facebook

Similar Documents

Geometry & Topology–Topological properties of Hilbert schemes of almost-complex four-manifolds II

Geometry & Topology–Topological properties of Hilbert schemes of almost-complex four-manifolds II

DocID: 1xVL5 - View Document

Grivaux, Julien  Variation of the holomorphic determinant bundle. (English) Zbl  Math. Res. Lett. 20, No. 6, ). Let f : X → Y be a proper holomorphic submersion between complex manifolds an

Grivaux, Julien  Variation of the holomorphic determinant bundle. (English) Zbl  Math. Res. Lett. 20, No. 6, ). Let f : X → Y be a proper holomorphic submersion between complex manifolds an

DocID: 1xUvN - View Document

¨ HYPERKAHLER MANIFOLDS OLIVIER DEBARRE  Abstract. The aim of these notes is to acquaint the reader with important objects in complex

¨ HYPERKAHLER MANIFOLDS OLIVIER DEBARRE Abstract. The aim of these notes is to acquaint the reader with important objects in complex

DocID: 1xUg2 - View Document

CURVES OF LOW DEGREES IN FANO VARIETIES OLIVIER DEBARRE Abstract. We work over the complex numbers. Fano manifolds are smooth projective varieties whose canonical bundle is antiample. In dimensions at most 3, they are al

CURVES OF LOW DEGREES IN FANO VARIETIES OLIVIER DEBARRE Abstract. We work over the complex numbers. Fano manifolds are smooth projective varieties whose canonical bundle is antiample. In dimensions at most 3, they are al

DocID: 1xTWm - View Document

Grivaux, Julien Topological properties of Hilbert schemes of almost-complex four-manifolds. II. (English) Zbl  Geom. Topol. 15, No. 1, In the paper under review, the author studies the ratio

Grivaux, Julien Topological properties of Hilbert schemes of almost-complex four-manifolds. II. (English) Zbl  Geom. Topol. 15, No. 1, In the paper under review, the author studies the ratio

DocID: 1xTHU - View Document